Open Access
2017 Ideal zero-divisor complex
Nela Milošević, Zoran Z. Petrović
J. Commut. Algebra 9(2): 243-261 (2017). DOI: 10.1216/JCA-2017-9-2-243


Using discrete Morse theory for simplicial complexes we determine the homotopy type of ideal zero-divisor complex for finite rings and for rings with infinitely many maximal ideals.


Download Citation

Nela Milošević. Zoran Z. Petrović. "Ideal zero-divisor complex." J. Commut. Algebra 9 (2) 243 - 261, 2017.


Published: 2017
First available in Project Euclid: 3 June 2017

zbMATH: 1370.13008
MathSciNet: MR3659950
Digital Object Identifier: 10.1216/JCA-2017-9-2-243

Primary: 13A99 , 55P15

Keywords: homotopy type , zero-divisors

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

Vol.9 • No. 2 • 2017
Back to Top